Filtros : "Journal of Optimization Theory and Applications" "2020" Removido: "Ramos, A." Limpar

Filtros



Refine with date range


  • Source: Journal of Optimization Theory and Applications. Unidade: ICMC

    Subjects: EQUILÍBRIO, PROGRAMAÇÃO MATEMÁTICA, OTIMIZAÇÃO RESTRITA, PROGRAMAÇÃO NÃO LINEAR

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HELOU, Elias Salomão e SANTOS, Sandra Augusta e SIMÕES, Lucas Eduardo Azevedo. Analysis of a new sequential optimality condition applied to mathematical programs with equilibrium constraints. Journal of Optimization Theory and Applications, v. 185, p. 433-447, 2020Tradução . . Disponível em: https://doi.org/10.1007/s10957-020-01658-1. Acesso em: 29 nov. 2025.
    • APA

      Helou, E. S., Santos, S. A., & Simões, L. E. A. (2020). Analysis of a new sequential optimality condition applied to mathematical programs with equilibrium constraints. Journal of Optimization Theory and Applications, 185, 433-447. doi:10.1007/s10957-020-01658-1
    • NLM

      Helou ES, Santos SA, Simões LEA. Analysis of a new sequential optimality condition applied to mathematical programs with equilibrium constraints [Internet]. Journal of Optimization Theory and Applications. 2020 ; 185 433-447.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10957-020-01658-1
    • Vancouver

      Helou ES, Santos SA, Simões LEA. Analysis of a new sequential optimality condition applied to mathematical programs with equilibrium constraints [Internet]. Journal of Optimization Theory and Applications. 2020 ; 185 433-447.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10957-020-01658-1
  • Source: Journal of Optimization Theory and Applications. Unidade: IME

    Assunto: PROGRAMAÇÃO MATEMÁTICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HAESER, Gabriel e RAMOS, Alberto. Constraint qualifications for Karush–Kuhn–Tucker conditions in multiobjective optimization. Journal of Optimization Theory and Applications, v. 187, n. 2, p. 469-487, 2020Tradução . . Disponível em: https://doi.org/10.1007/s10957-020-01749-z. Acesso em: 29 nov. 2025.
    • APA

      Haeser, G., & Ramos, A. (2020). Constraint qualifications for Karush–Kuhn–Tucker conditions in multiobjective optimization. Journal of Optimization Theory and Applications, 187( 2), 469-487. doi:10.1007/s10957-020-01749-z
    • NLM

      Haeser G, Ramos A. Constraint qualifications for Karush–Kuhn–Tucker conditions in multiobjective optimization [Internet]. Journal of Optimization Theory and Applications. 2020 ; 187( 2): 469-487.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10957-020-01749-z
    • Vancouver

      Haeser G, Ramos A. Constraint qualifications for Karush–Kuhn–Tucker conditions in multiobjective optimization [Internet]. Journal of Optimization Theory and Applications. 2020 ; 187( 2): 469-487.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10957-020-01749-z

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025